# SDR 05FDEA02424

- Difficulty date: August 11, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 24,394 hours, 16,136 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 01346R5016
- Condition: Delaminated
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPPER PORTION OF WINDOW R1 IS DELAMINATING, AND A BUBBLING FLUID IS PRESENT INSIDE THE DELAM, R1  OUTER PANE CRACKED.  REMOVED AND REPLACED RT NR 1 WINDSHIELD PER MM 56-11-011-4.  REMOVED AND REPLACED WINDOW  HEAT CONTROLLER PER MM 30-41-02, PRECAUTIONARY R/I.   PREMATURE REMOVAL/INSTALLATION OFF MFG 5-89354-3130, POS RT SRL 01346R5016, TAG 61A952  ON MFG 5-89354-3136 SRL 03077R9056, TAG 794227 R/I.  PREMATURE REMOVAL/INSTALLATION OFF MFG 231-3, POS 3 SRL 5511 TAG A62037 ON MFG 231-3 SRL 3923, TAG 5A6658.  INSTALLED TRIM PIECES INSTALLATION COMPLETE.  WINDSCREEN HEAT OPS NORMAL PER MM 30-41-02.
